| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Information on the reported issue was provided to the customer.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the device was unable to power on, and this was reported as an activation problem on an allura xper fd20 or table.The clinical use of the system was outside of use.There was no reported patient or user harm.